Electron. J. Diff. Eqns., Vol. 2005(2005), No. 65, pp. 1-14.

Asymptotic behaviour of solutions to $n$-order functional differential equations

Seshadev Padhi

We establish conditions for the linear differential equation
to have property A. Explicit sufficient conditions for the oscillation of the the equation is obtained while dealing with the property A of the equations. A comparison theorem is obtained for the oscillation of the equation with the oscillation of a third order ordinary differential equation.

Submitted September 4, 2004. Published June 23, 2005.
Math Subject Classifications: 34C10, 34K15.
Key Words: Oscillatory solution; nonoscillatory solution; property A.

Show me the PDF file (273K), TEX file, and other files for this article.

Seshadev Padhi
Department of Applied Mathematics
Birla Institute of Technology, Mesra, Ranchi -835 215, India
and Department of Mathematics and Statistics
Mississippi State University
MS-39762, Mississippi State, USA
email: ses_2312@yahoo.co.in

Return to the EJDE web page